# SDR IPXA2015092193765

- Difficulty date: September 19, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 15,962 hours, 10,219 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Part number: F5237230320000
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR, AFT CARGO DOOR FORK FRAME 61 CRACKED.  REPLACED FRAME IAW EO A300-5230-57988-C.
